# SDR SWIA2019071646057

- Difficulty date: June 24, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 35,933 hours, 32,367 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FORWARD BATT RIB IS CORRODED AT THE BOTTOM. (C-CHECK) RO: 07/13/2019 REMOVED CORROSION ON LT WING FORWARD BATT RIB IAW SRM AND REO.
